# SDR 06022005

- Difficulty date: June 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 24,189 hours, 29,423 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Illuminated
- Location: Lt Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TORQUE INDICATION ON LEFT ENGINE DURING TAKEOFF ROLL.
